# SDR DALA2023071805819

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 13,145 hours, 5,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG FUEL BURNING SMELL IN COCKPIT PASSING THROUGH 11000 ON APPROACH INTO ATL. NO CABIN SMELL. COMPLIED WITH AMDS WC 0550-2002 INSPECTED E&E BAY, ALL FLIGHT DECK PANELS, ISOLATED EACH PACK ON ENG 1, ENG 2, AND APU AIR. FOLLOWED TYPE 9 FLOW CHART, COULD NOT DUPLICATE ISSUE, R/R BOTH RECIRCULATION FILTERS PER A321 21-21. (LP# 4786406)
